BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On the correlation between variance in individual susceptibilities and infection prevalence in populations

Participants in the publication
Alessandro Margheri (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Carlota Rebelo (Author)
M. Gabriela M. Gomes (Author)

Date of Publication
2015-03-22

Where published
Journal of Mathematical Biology

Publication Identifiers

Publisher
Springer Science and Business Media LLC

Volume
71
Number
6-7

Number of pages
18
Starting page
1643
Last page
1661

Document Identifiers
DOI - https://doi.org/10.1007/s00285-015-0870-7
URL - http://dx.doi.org/10.1007/s00285-015-0870-7


Export

APA
Alessandro Margheri, Carlota Rebelo, M. Gabriela M. Gomes, (2015). On the correlation between variance in individual susceptibilities and infection prevalence in populations. Journal of Mathematical Biology, 71, 1643-1661. http://dx.doi.org/10.1007/s00285-015-0870-7

IEEE
Alessandro Margheri, Carlota Rebelo, M. Gabriela M. Gomes, "On the correlation between variance in individual susceptibilities and infection prevalence in populations" in Journal of Mathematical Biology, vol. 71, pp. 1643-1661, 2015. 10.1007/s00285-015-0870-7

BIBTEX
@article{48175, author = {Alessandro Margheri and Carlota Rebelo and M. Gabriela M. Gomes}, title = {On the correlation between variance in individual susceptibilities and infection prevalence in populations}, journal = {Journal of Mathematical Biology}, year = 2015, pages = {1643-1661}, volume = 71 }